# SDR AALA202110254481

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 13,393 hours, 5,157 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 60061200510
- Condition: Failed
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT FLIGHT ATTENDANTS NOTICED SMELL OF BURNING RUBBER (ELECTRICAL FIRE). AFT CARGO COMPARTMENT INDICATED 218 DEGREES. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MEM WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE AFT CARGO TEMPERATURE SENSOR FAILED CAUSING THE BURNING SMELL AND REPLACED IT PER AMM 21-43-15.
